# SDR IPXA2022080184795

- Difficulty date: July 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 19,621 hours, 11,801 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Slide
- Condition: Inoperative
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AMAIN CABIN DOOR SLIDE ARM AUDIBLE WARNING INOPPERFORMED TEST PER  AMM 52 10 30 501 MULTIPLE TIME OVER SEVERAL HOURS NO DEFECTS NOTED
